# SDR RRXA002847

- Difficulty date: July 10, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N796FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46104
- Aircraft time: 83,987 hours, 28,021 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK ON THE LT WING FLAP HINGE SUPPORT FITTING ASSY ON O/B SIDE OF FITTING AT STA XF 409.667, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED AND INSTALLED NEW PART IAW DC-8 SRM 51-3-0 AND 51-1-20D.
